RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 48–71 (Mi mz2404)  

This article is cited in 4 scientific papers (total in 4 papers)

On an embedding of Sobolev spaces

V. I. Kolyada

I. I. Mechnikov Odessa National University

Full text: PDF file (1017 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 908–922

Bibliographic databases:

UDC: 517
Received: 14.05.1993

Citation: V. I. Kolyada, “On an embedding of Sobolev spaces”, Mat. Zametki, 54:3 (1993), 48–71; Math. Notes, 54:3 (1993), 908–922

Citation in format AMSBIB
\Bibitem{Kol93}
\by V.~I.~Kolyada
\paper On an embedding of Sobolev spaces
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 48--71
\mathnet{http://mi.mathnet.ru/mz2404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248284}
\zmath{https://zbmath.org/?q=an:0821.46043}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 908--922
\crossref{https://doi.org/10.1007/BF01209556}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800005}


Linking options:
  • http://mi.mathnet.ru/eng/mz2404
  • http://mi.mathnet.ru/eng/mz/v54/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kolyada, “Embeddings of fractional Sobolev spaces and estimates of Fourier transforms”, Sb. Math., 192:7 (2001), 979–1000  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. I. Kolyada, “Inequalities of Gagliardo–Nirenberg type and estimates for the moduli of continuity”, Russian Math. Surveys, 60:6 (2005), 1147–1164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. D. M. Stolyarov, “Bilinear embedding theorems for differential operators in $\mathbb R^2$”, J. Math. Sci. (N. Y.), 209:5 (2015), 792–807  mathnet  crossref  mathscinet
    4. D. M. Stolyarov, “Dorronsoro's theorem and a slight generalization”, J. Math. Sci. (N. Y.), 215:5 (2016), 624–630  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:465
    Full text:194
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020